Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 6, Number 3

All articles in this issue are freely accessible.

Navier-Stokes equations on thin $3$D domains. I. Global attractors and global regularity of solutions
Geneviève Raugel and George R. Sell.
J. Amer. Math. Soc. 6 (1993), 503-568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1179539
Hecke algebra characters and immanant conjectures
Mark Haiman.
J. Amer. Math. Soc. 6 (1993), 569-595
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1186961
Moduli of semistable logarithmic connections
Nitin Nitsure.
J. Amer. Math. Soc. 6 (1993), 597-609
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1182671
Reduction to real infinitesimal character in affine Hecke algebras
Dan Barbasch and Allen Moy.
J. Amer. Math. Soc. 6 (1993), 611-635
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1186959
$L$-functions of $2×2$ unitary groups and factorization of periods of Hilbert modular forms
Michael Harris.
J. Amer. Math. Soc. 6 (1993), 637-719
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1186960
Analytic torsion and $R$-torsion for unimodular representations
Werner Müller.
J. Amer. Math. Soc. 6 (1993), 721-753
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1189689
Intersection numbers of special cycles
Jürgen Rohlfs and Joachim Schwermer.
J. Amer. Math. Soc. 6 (1993), 755-778
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1186963